Alert archive / Indiana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 28, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 10, 2013, 5:25 PM EDT for Hamilton County, Howard County, Tipton County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2013, 5:25 PM EDT (21:25 UTC)
- Expired
- Apr 10, 2013, 6:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Hamilton County, IN, Howard County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:53 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
780
WUUS53 KIND 102125
SVRIND
INC057-067-159-102200-
/O.NEW.KIND.SV.W.0028.130410T2125Z-130410T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 PM EDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN HOWARD COUNTY IN CENTRAL INDIANA...
TIPTON COUNTY IN CENTRAL INDIANA...
* UNTIL 600 PM EDT
* AT 520 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES
SOUTHWEST OF TIPTON...AND MOVING EAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
TIPTON...ARCADIA...ATLANTA AND WINDFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4048 8588 4017 8586 4015 8586 4017 8624
4028 8624
TIME...MOT...LOC 2125Z 251DEG 48KT 4024 8617
HAIL...1.00IN
WIND...<50MPH
$$
LEE/TUCEK1 follow-up statement
235
WWUS53 KIND 102140
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
540 PM EDT WED APR 10 2013
INC067-102150-
/O.CAN.KIND.SV.W.0028.000000T0000Z-130410T2200Z/
HOWARD IN-
540 PM EDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4040 8587 4035 8587 4034 8586 4033 8587
4018 8586 4019 8603 4027 8608 4041 8594
4041 8588
TIME...MOT...LOC 2140Z 256DEG 45KT 4025 8598
$$
INC057-159-102200-
/O.CON.KIND.SV.W.0028.000000T0000Z-130410T2200Z/
TIPTON IN-HAMILTON IN-
540 PM EDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HAMILTON AND EASTERN TIPTON COUNTIES UNTIL 600 PM EDT...
AT 538 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TIPTON...AND
MOVING EAST AT 50 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WINDFALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4040 8587 4035 8587 4034 8586 4033 8587
4018 8586 4019 8603 4027 8608 4041 8594
4041 8588
TIME...MOT...LOC 2140Z 256DEG 45KT 4025 8598
HAIL...1.00IN
WIND...<50MPH
$$
LEE/TUCEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:37 PM EDT, 48 minutes earlier.
Area forecast discussion, Apr 10, 4:37 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 437 PM EDT WED APR 10 2013 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 420 PM EDT WED APR 10 2013 STORM CHANCES WILL CONTINUE THROUGH THURSDAY WITH A STRONG LOW PRESSURE SYSTEM SLOWLY MOVING THROUGH THE MIDWEST. AFTER THAT WEATHER WILL GET A LITTLE QUIETER AND TEMPERATURES COOLER FOR A FEW DAYS. THE NEXT SYSTEM WILL MOVE IN AND STALL OUT FROM SUNDAY NIGHT ON BRINGING MORE CHANCES FOR THUNDERSTORMS. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... ISSUED AT 420 PM EDT WED APR 10 2013 SEVERE THUNDERSTORM WATCH CONTINUES ACROSS MUCH OF CENTRAL INDIANA. RADAR LOOP SHOWS LARGE AREA OF THUNDERSTORMS OVER NORTHWEST CWA WITH SCATTERED STORMS ACROSS THE SOUTHWEST AND CENTRAL. STATIONARY FRONT STILL STALLED OVER NORTHERN PARTS OF FORECAST AREA. PLENTY OF INSTABILITY AVAILABLE SOUTH OF THE FRONT AND THUS SEVERE HAIL THREAT CONTINUES BUT DYNAMICS ARE SOMEWHAT LACKING AND HENCE MORE ORGANIZED STORMS ARE NOT DEVELOPING. HEAVY RAIN HAS ALSO BEEN NOTED WITH SOME OF THE STORMS. EXPECT TO SEE A BIT OF A LULL LATER TONIGHT ACROSS ALL BUT THE NORTH...WHERE THE FRONT COULD KEEP HIGH POPS GOING ALL NIGHT LONG. EXPECT TO SEE THUNDERSTORM CHANCES INCREASE AFTER 6Z AS THE LOW LEVEL JET GETS GOING AND ANOTHER UPPER WAVE MOVES THROUGH. PRECIPITABLE WATER ACROSS THE AREA INCREASES TO A COUPLE TIMES NORMAL FOR THIS TIME OF YEAR AND WITH THE FRONT AND SURFACE WAVE MOVING IN HEAVY RAIN WILL BE A THREAT AND HAVE INCLUDED HEAVY RAIN MENTION IN THE FORECAST. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... ISSUED AT 420 PM EDT WED APR 10 2013 SLOWER MOVEMENT OF THE COLD FRONT AND LOW PRESSURE SYSTEM THROUGH THE AREA WILL ALLOW FOR THE SLIGHT CHANCE OF SEVERE WEATHER TO CONTINUE ACROSS THE EASTERN HALF OF THE AREA INTO MIDDAY THURSDAY UNTIL THE COLD FRONT FINALLY MOVES THROUGH. WITH THE LOW LEVEL JET AND SOME POTENTIAL FOR A BIT OF INSTABILITY TO REMAIN AHEAD OF THE FRONT THINK THE THREAT FOR DAMAGING WINDS AND HAIL IS STILL THERE. ALSO HIGH PRECIPITABLE WATER VALUES REMAIN IN PLACE AHEAD OF THE COLD FRONT...HENCE THE POTENTIAL FOR HEAVY RAIN WILL CONTINUE THROUGH MIDDAY THURSDAY. INCREASED GUIDANCE ACROSS MOST OF THE AREA WITH SLOWER FRONTAL MOVEMENT AND CONTINUED WARM SOUTHWESTERLY FLOW EXCEPT FOR THE NORTH WHICH COULD BE ON THE NORTH SIDE OF THE STATIONARY FRONT. POPS WILL BE HIGH AHEAD OF/ALONG THE COLD FRONT. BY THURSDAY NIGHT POPS WILL DROP OFF SLOWLY AS SURFACE LOW MOVES OFF TO THE NORTHEAST. CONTINUED WITH SLIGHT CHANCE RAIN IN THE NORTH ON FRIDAY WITH CONTINUED CYCLONIC FLOW. FOR TEMPERATURES GENERALLY WENT CLOSER TO RAW MODEL NUMBERS WITH FRONTAL PASSAGE AND THEN WENT TO CONSENSUS FOR MORE STABLE PATTERN FRIDAY AND FRIDAY NIGHT. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... ISSUED AT 247 PM EDT WED APR 10 2013 DRY COOL START TO THE WEEKEND AS THE UPPER TROUGH WILL BE IN THE PROCESS OF LIFTING OUT OF THE OHIO VALLEY. WARM ADVECTION WILL COMMENCE BY SATURDAY EVENING AS SURFACE HIGH PRESSURE SHIFTS OFF TO THE EAST AND SOUTHERLY FLOW DEVELOPS. HIGHS ON SATURDAY LIKELY TO REMAIN MOSTLY IN THE UPPER 40S AND LOWER 50S WITH TEMPS FALLING INTO THE 30S SATURDAY NIGHT. FOCUS FOR THE REMAINDER OF THE EXTENDED IS ON THE ARRIVAL AND PASSAGE OF A WARM FRONT ON SUNDAY...BRINGING A RETURN TO MUCH WARMER AND INCREASINGLY UNSETTLED CONDITIONS AS WE HEAD INTO EARLY NEXT WEEK WITH THE BOUNDARY BECOMING NEARLY STATIONARY ACROSS THE REGION. OP GFS CONTINUES TO BE AN OUTLIER WITH A MORE INTENSE LEAD WAVE ALONG THE BOUNDARY AND CONSEQUENTLY...THE MODEL APPEARS TO BE OVERDOING RAINFALL POTENTIAL WITH THE WARM FRONT ON SUNDAY. WILL CONTINUE TO INDICATE ONLY LOW CHANCE POPS SUNDAY AND FOCUS THEM MAINLY NORTH OF I-70. MODEL DIFFERENCES ABOUND THROUGH THE REST OF THE EXTENDED AS THE FRONT WILL OSCILLATE ACROSS THE OHIO VALLEY WITH WAVES TRAVERSING THE BOUNDARY. AT THIS POINT...WILL CARRY CHANCE FOR THUNDERSTORMS FROM MONDAY THROUGH WEDNESDAY. HIGH TEMPS WILL RETURN INTO THE 60S AND 70S DURING THE PERIOD... POSSIBLY EVEN WARMER SHOULD THE BOUNDARY SET UP FURTHER NORTH IN THE LOWER GREAT LAKES. && .AVIATION /DISCUSSION FOR 102100Z IND TAF UPDATE/... ISSUED AT 435 PM EDT WED APR 10 2013 AWIPS TRACKS SHOWERS NORTHEAST TO NEAR IND AROUND 21Z WITH TRAILING SHOWERS EXPECTED TO LINGER TO 22Z. THESE SHOWERS COULD INCREASE IN INTENSITY WITH LIGHTNING POSSIBLE AS WELL. PREVIOUS DISCUSSION FOLLOWS... POTENTIAL FOR MVFR/IFR CONDITIONS WITHIN CONVECTION THIS AFTERNOON AND EARLY EVENING. MORE WIDESPREAD MVFR/IFR CONDITIONS WILL DEVELOP WITHIN THUNDERSTORMS EARLY THURSDAY MORNING. WARM FRONT REMAINS ACROSS THE EXTREME NORTHERN PART OF THE FORECAST AREA EARLY THIS AFTERNOON...CREATING A COMPLEX FORECAST OVER THE NEXT SEVERAL HOURS AS DISTURBANCES ALOFT RIPPLE ALONG THE BOUNDARY. CONVECTION INCREASING CURRENTLY IN ADVANCE OF A WAVE ALOFT MOVING THROUGH CENTRAL ILLINOIS. WITH THE ATMOSPHERE BECOMING INCREASINGLY MOIST AND UNSTABLE...ANTICIPATE CONVECTION TO INCREASE IN COVERAGE THROUGH THE AFTERNOON WITH THE POTENTIAL TO PRODUCE LOCALLY IFR CONDITIONS WITHIN HEAVIER STORMS AS THEY IMPACT THE TERMINALS. WINDS WILL REMAIN FROM THE SOUTHWEST AND GUST AT 25-30KTS AT KBMG/KHUF/KIND INTO THE EARLY EVENING. WIND FORECAST MUCH MORE PROBLEMATIC AT KLAF AS BOUNDARY HAS SLIPPED JUST SOUTH OF THE TERMINAL. WHILE WINDS HAVE SHIFTED TO THE NORTH...LIKELY TO SEE VARIABLE DIRECTION ON THE WINDS AT TIMES OVER THE NEXT FEW HOURS WITH THE BOUNDARY REMAINING IN THE VICINITY OF THE TERMINAL. WIND DIRECTION WILL TRANSITION TO S/SE AT ALL TERMINALS BY THIS EVENING WITH THE MAIN LOW PRESSURE WAVE MOVING INTO THE MID MISSISSIPPI VALLEY. THE TRACK OF THIS SYSTEM IS LIKELY TO PUSH THE WARM FRONT BACK TO THE NORTH OF KLAF...AND IS LIKELY TO SHIFT MORE WIDESPREAD CONVECTION NORTH OF THE TERMINALS AS WELL. WILL MAINTAIN A VCTS MENTION AT ALL SITES THROUGH MUCH OF THE NIGHT HOWEVER AS A STEADILY INTENSIFYING LOW LEVEL JET MAINTAINS A WARM MOIST AIRMASS OVER THE REGION. THE LOW WILL TRACK INTO NORTHWEST INDIANA BY DAYBREAK THURSDAY WITH A STRONG COLD FRONT MOVING ACROSS THE FORECAST AREA DURING THE FIRST HALF OF THE DAY. THIS WILL BRING A RENEWED PERIOD WITH WIDESPREAD AND OCCASIONALLY HEAVY CONVECTION THROUGH MIDDAY ALONG WITH IFR CONDITIONS. WINDS WILL BEGIN TO VEER TO THE SOUTHWEST TOWARDS THE END OF THE FORECAST PERIOD AS THE FRONT PASSES THE TERMINALS. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....RYAN AVIATION...RYAN/MK
Hazardous weather outlook, Apr 10, 4:46 PM EDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 446 PM EDT WED APR 10 2013 INZ021-028>031-035>049-051>057-060>065-067>072-112100- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 446 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: STRONG TO SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...BRIEF HEAVY RAINFALL...AND ISOLATED TORNADOES. TIMING: THIS EVENING...AND AGAIN LATE TONIGHT. DISCUSSION: SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL INDIANA INTO THIS EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE. ADDITIONAL SEVERE THUNDERSTORMS MAY IMPACT THE REGION LATE TONIGHT AHEAD OF A STRONG COLD FRONT AND LOW PRESSURE SYSTEM MOVING INTO CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: SEVERE THUNDERSTORMS ARE POSSIBLE INTO THURSDAY AFTERNOON /MAINLY ACROSS THE EASTERN PORTIONS OF CENTRAL INDIANA./ TOTAL RAINFALL AMOUNTS OF OF 1 TO 2 INCHES ARE POSSIBLE BY THURSDAY AFTERNOON...WHICH COULD CAUSE SIGNIFICANT RISES ON CREEKS AND STREAMS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE NEXT MONDAY AND TUESDAY. DISCUSSION: A STRONG COLD FRONT WILL CONTINUE TO MOVE THROUGH THE AREA ON THURSDAY BRINGING THE POTENTIAL FOR SEVERE STORMS AND HEAVY RAIN. ANOTHER SYSTEM WILL BRING A CHANCE FOR STORMS NEXT MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT AND THURSDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Apr 10, 5:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 4 S WHITESTOWN 39.94N 86.35W
04/10/2013 E0.70 INCH BOONE IN AMATEUR RADIO
APPROXIMATE LOCATION
&&
BHHLocal storm report, Apr 10, 5:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
514 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL FISHERS 39.95N 86.02W
04/10/2013 E2.00 INCH HAMILTON IN COCORAHS
&&
DRTLocal storm report, Apr 10, 5:15 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
515 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL FISHERS 39.95N 86.02W
04/10/2013 E1.50 INCH HAMILTON IN TRAINED SPOTTER
AT 146TH AND MARYLAND
&&
DRTLocal storm report, Apr 10, 5:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
521 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL INDIANAPOLIS 39.78N 86.15W
04/10/2013 E1.00 INCH MARION IN TRAINED SPOTTER
EAST 96TH ST.
&&
DRTLocal storm report, Apr 10, 5:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
523 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL NEW ROSS 39.96N 86.71W
04/10/2013 E1.00 INCH MONTGOMERY IN TRAINED SPOTTER
HWY136 AND CR1050E
&&
DRTLocal storm report, Apr 10, 5:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL NORTH SALEM 39.86N 86.64W
04/10/2013 E1.00 INCH HENDRICKS IN TRAINED SPOTTER
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:35 AM EDT | Special Weather Statement | IND | Howard | 25 min |
| Apr 10, 12:30 PM EDT | Special Weather Statement | IND | Clinton | 30 min |
| Apr 10, 12:42 PM EDT | Special Weather Statement | IND | Carroll | 33 min |
| Apr 10, 1:01 PM EDT | Special Weather Statement | IND | Howard | 29 min |
| Apr 10, 1:29 PM EDT | Special Weather Statement | IND | Howard | 31 min |
| Apr 10, 2:33 PM EDT | Special Weather Statement | IND | Randolph | 42 min |
| Apr 10, 2:47 PM EDT | Special Weather Statement | IND | Vigo | 28 min |
| Apr 10, 2:57 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vigo | 18 min |
| Apr 10, 3:04 PM EDT | Special Weather Statement | IND | Carroll, Tippecanoe | 26 min |
| Apr 10, 3:21 PM EDT | Special Weather Statement | IND | Greene | 24 min |
| Apr 10, 3:25 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Parke, Putnam | 50 min |
| Apr 10, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 33 min |
| Apr 10, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 34 min |
| Apr 10, 4:22 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan | 38 min |
| Apr 10, 4:40 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hendricks, Marion | 35 min |
| Apr 10, 4:50 PM EDT | Areal Flood Advisory | IND | Carroll, Clinton, Tippecanoe | 3 hr |
| Apr 10, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 34 min |
| Apr 10, 5:06 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 24 min |
| Apr 10, 5:20 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 25 min |
| Apr 10, 5:27 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 33 min |
| Apr 10, 5:32 PM EDT | Areal Flood Advisory | IND | Boone, Clinton, Hamilton, Hendricks, Howard, Montgomery and 3 more | 3 hr |
| Apr 10, 5:43 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery | 32 min |
| Apr 10, 5:56 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Randolph | 34 min |
| Apr 10, 6:30 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.